# SDR 95ZZZW729

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Foreflap
- Condition: Delamination
- Location: Lt Inbd Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FOREFLAP, LEADING EDGE OF OUTBOARD SECTION HAS OVERLAY MISSING FROM PREVIOUS REPAIR AND HAS APPROXIMATELY 4 DELAMINATION.  REMOVED FOREFLAP LEADING EDGE.  REPAIRS ACCOMPLISHED PER SRM 51-40-09.  REINSTALLED LEADING EDGE OF FOREFLAP.  AIRCRAFT RELEASED FOR SERVICE.  (W)
